Log in to post a reply
Feb 17, 2010 04:21PM
I've been on Arimidex coming up six and a half years. It has been really hard on me....but, I wouldn't like to be without it....its my safety net, albeit a VERY painful one. (I have 'extensive vascular invasion' so that keeps my head down to keep on taking this drug )
I have both hands with Carpal Tunnel, wear splints at night. Both feet with Plantar Fasiitis, feel as if my feet have curled up and become U shaped ! I can only wear backless shoes now. Slippers are much more comfy, but don't look too good when out shopping.
Heels?? Ha Ha Ha. NO way on this earth ! And I loved high heels.
My teeth have about had it, won't repair anymore, crumbled away slowly this last two years.
I went thru a stage, at about year 3, with terrible leg cramps, mainly at night, but they only come now and then nowadays. ( Tried Potassium, and quinine sulphate tabs, no use.)
I had 'clicky' fingers and toes, but they seem to have quietened down now. Also lots of joint pains, that certainly weren't there before the start of Arimidex, and a general feeling of malaise, and acheyness that never was there before.
I didn't have a bone scan at the start of Arimidex, no-one thought to tell me I needed one, and as a result, after lots of hip pain, and a request for a scan it was found that I had Osteopenia, I had to ask for Vit D and Calcium, which I should have been taking when I started Arimidex, again no-one thought to inform me, and if I hadn't asked for my scan I'd still be sat curled up in a ball thinking I had spine mets !!
My Onc has consistently denied Arimidex is causing most of these symptoms, she says 'no-one else has reported anything like this' ggggrrrrhhhh.
5/14/2003, IDC, 1cm, Stage I, Grade 1, 0/26 nodes, ER+/PR+, HER2-